# SDR FDEA200904241397

- Difficulty date: April 24, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N280FE
- Make and model: Boeing 727233
- Aircraft serial: 22347
- Aircraft time: 42,799 hours, 30,296 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65162791
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK STA 783-804 LBL 25.  REMOVED CORROSION ON SEAT TRACK AND FOUND OUT OF LIMITS.  REMOVED DAMAGED SEAT TRACK AND FABRICATED NEW SEAT TRACK SECTION USING BAC1506-1108 PO NR 29034128 DIMS 110 INCH BY 4 INCH AND INSTALLED IAW SRM 51-30-2 AND DWG 65-16279.
